# SDR A8XR2014081300479

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: General aviation
- Aircraft: N51824
- Make and model: Cessna T206H
- Aircraft serial: 08390
- Aircraft time: 4,220 hours, 2,200 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: S33173
- Part serial: 2822
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 65 hours, 20 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RECURRING PROBLEMS WITH FUEL QUANTITY INDICATION.  3 FAILURES THIS FISCAL YEAR.  2 ADDITIONAL FAILURES OF ANOTHER ACFT AT THIS FACILITY.  ALL WORK PERFORMED RE: 28-40-00, REV 15.  THE FLEET OF 8 ACFT ACROSS THE COUNTRY HAVE FREQUENT PROBLEMS WITH FUEL QUANTITY UNITS.  DESCRIPTION OF PROBLEMS ARE ALL SIMILAR, ERRATIC NEEDLE FLUCTUATION, LOW FUEL QTY LIGHT ILLUMINATES.  ALL ARE SUPPLIED, EITHER REPAIRED OR NEW. .
